Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and headaches

Posted by Ann on March 31, 1999, at 21:33:54

In reply to Re: Serzone and headaches, posted by Chuck Baxter on March 28, 1999, at 9:19:35

> > > I have a friend who began taking Serzone recently and she has been plagued with headaches. Anyone had this experience? If so, does it go away?
> >
> > NO! The headaches don;t go away, I was on Serzone and plus it didn't work for me.
> > Kristen
> They did not go away for me. I feel like Serzone was intensifying all the problems it was supposed to be making go away!!! It was driving me crazy! Literally.
> Chuck
Serzone is working great for me except for tiredness. I had headaches at first but they went away, I have been on it for 2 months. It takes awhile for the side effects to go away as I have read on other boards. Just need to give it time, I am also on a low dose of 200mg.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ann thread:3359